Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Not able to do intercourse..

Hello doctor, we got married 3 months back, but still we are not able to do intercourse,, my husband got erection only for about 10 mins, and in between when we try to do intercourse, it is very painful for me..and i push him back...and after that he loose his eriction. please suggest some solution for this. Is something is serious in this.
Asked On : Tue, 2 Mar 2010
Answers:  2 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I think you have a problem of vaginismus.

You should consult a Sexual Medicine Consultant to sort out your problem

Dr A CHAKRAVARTHY +91-9447705077
Answered: Wed, 9 Mar 2011
I find this answer helpful
  Anonymous's Response

Hi.. Erection in a male are dependent on multiple factors.. Equally important among those factors are the emotional and psychological factors.. May be the loss of interest in you either due to pain or not, may be pulling him down.. Get to your doctor to know what is causing the pain.. Good lubrications may help for the time being.. See a doctor for examination..

Answered: Thu, 4 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor